Publications



3418 documents

  • Thilo Schönfeld, Franck Nicoud. Integral boundary conditions for unsteady biomedical CFD applications. International Journal for Numerical Methods in Fluids, 2002, 40 (3-4), pp.457-465. ⟨10.1002/fld.299⟩. ⟨hal-00910203⟩
  • Gilles R. Ducharme, Benoit Frichot. Quasi Most Powerful Invariant Tests of Goodness-of-Fit. Huber-Carol C.; Balakrishnan N; Nikulin M.S; Mesbah M. Goodness-of-Fit Tests and Model Validity , Birkhäuser, pp.357-361, 2002, Statistics for Industry and Technology, 978-1-4612-6613-6. ⟨10.1007/978-1-4612-0103-8_26⟩. ⟨hal-01831249⟩
  • Nguyen Tien Zung. Another note on focus-focus singularities. Letters in Mathematical Physics, 2002, 60, pp.87-99. ⟨10.1023/A:1015761729603⟩. ⟨hal-00007747⟩
  • C. H. Otto Chui, Christian Mercat, Paul A. Pearce. Integrable Boundaries and Universal TBA Functional Equations. Kashiwara M.; Miwa T. MathPhys Odyssey 2001, 23, Birkhäuser, pp.391-413, 2002, Progress in Mathematical Physics, 978-1-4612-6605-1. ⟨10.1007/978-1-4612-0087-1_14⟩. ⟨hal-00248892⟩
  • Cédric Bonnafé. Une (nouvelle ?) construction du groupe de réflexions complexe $G_{31}$. Bulletin mathématique de la Société des Sciences mathématiques de Roumanie, 2002, Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie, 45 (93) (3-4), pp.133-143. ⟨hal-00794065⟩
  • Cédric Bonnafé, Raphaël Rouquier, David Bessis. Quotients et extensions de groupes de reflexions complexes. Mathematische Annalen, 2002, 323, pp.405-436. ⟨10.1007/s002080100284⟩. ⟨hal-00318661⟩
  • Hassan Boualem, Marc Herzlich. Rigidity at infinity for even-dimensional asymptotically complex hyperbolic spaces.. Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2002, (5) 1 (2), pp.461-469. ⟨hal-00800912⟩
  • C. Strametz. The Lie algebra structure on the first Hochschild cohomology group of a monomial algebra. Comptes Rendus. Mathématique, 2002, 334, pp.733-738. ⟨10.1016/S1631-073X(02)02346-4⟩. ⟨hal-00122000⟩
  • Anne Cortella, Jean-Pierre Tignol. The asymmetry of an anti-automorphism. Journal of Pure and Applied Algebra, 2002, 167, pp.175-193. ⟨10.1016/S0022-4049(01)00029-9⟩. ⟨hal-00795839⟩
  • François Martin, Emmanuel Royer. Caractérisation des formes modulaires par des valeurs de fonctions $L$. 2002. ⟨hal-00009286⟩